# SDR FDEA202110132653

- Difficulty date: October 13, 2021
- Submitted: October 29, 2021
- Operation: Air carrier
- Aircraft: N684FE
- Make and model: Airbus A300*
- Aircraft serial: 802
- Aircraft time: 30,973 hours, 17,508 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: Unknown
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT REPAIR ASSESSMENT:EXISTING EXTERNAL DOUBLER FOUND ON FUSELAGE SKIN   BTW FR49 TO FR50 AND STR37L TO STR39L. COMPLIED WITH ATTACHMENT B OF EO: E6-5100-7-5000 D7 PT1, INSPECTION OF REPAIR   DETERMINED IT TO BE CURRENT WITH FAA APPROVED DATA A300-600F SRM 53-15-12-201,   PARA.5.D, PAGE 230-232, FIG.204, THIS REPAIR IS CLASSIFIED AS A MAJOR CATEGORY A   REPAIR WITH NO SUPPLEMENTAL INSPECTION REQUIREMENTS."FOR RECORD PURPOSES   ONLY""MAJOR REPAIR"
